# SDR C2XA11IA170

- Difficulty date: August 1, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145EP
- Aircraft serial: 145025
- Aircraft time: 27,742 hours, 27,171 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,771 hours, 23,437 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311015
- Condition: Leaking
- Location: Nr 2
- Part time: 28,771 hours, 23,437 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2448, THE CREW REPORTED THAT THE CREW AND CUSTOMERS WERE COMPLAINING OF AN UNPLEASANT SMELL FROM THE PACK SYSTEM.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED OFR RETURN TO SERVICE.
